On the asymptotic properties of solutions of the biharmonic equation
Differencialʹnye uravneniâ, Tome 17 (1981) no. 10, pp. 1886-1899
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_10_a16,
author = {O. A. Oleinik and V. A. Kondratiev and J. Kop\'a\v{c}ek},
title = {On the asymptotic properties of solutions of the biharmonic equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1886--1899},
year = {1981},
volume = {17},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_10_a16/}
}
TY - JOUR AU - O. A. Oleinik AU - V. A. Kondratiev AU - J. Kopáček TI - On the asymptotic properties of solutions of the biharmonic equation JO - Differencialʹnye uravneniâ PY - 1981 SP - 1886 EP - 1899 VL - 17 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1981_17_10_a16/ LA - ru ID - DE_1981_17_10_a16 ER -
O. A. Oleinik; V. A. Kondratiev; J. Kopáček. On the asymptotic properties of solutions of the biharmonic equation. Differencialʹnye uravneniâ, Tome 17 (1981) no. 10, pp. 1886-1899. http://geodesic.mathdoc.fr/item/DE_1981_17_10_a16/